Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I have one question about eye drops called alphagan. I'm using it for few weeks. Since last week I started to feel very strange. I have a mild dizziness almost whole day. I think that maybe alphagan can causes dizziness but I'm not sure. Does anybody know could alphagan for glaucoma make me dizzy?

Loading...

Well, as I know, Alphagan can causes dry mouth and feeling of being generally unwell. These the most common side effects of these eye drops. I think that if you feel dizzy, you should go to your doctor and tell him that. It can be a side effect of Alphagan.
Reply

Loading...

Hi there,
Well I know that Alphagan is used to treat open angle glaucoma and it is also used to treat ocular hypertension. Do you have any high pressure in your eyes? Have you doctors checked this? Among many side effects that this medication can cause dizziness is among them. So I think that your dizziness might really be caused by this medication. You can always talk to your doctor about changing the medication if this is not good for you. Have you noticed any other side effects besides dizziness? I know some have problems like light sensitive issues or blurred vision. I hope that you found this helpful in any way.

Best wishes,
Marco
Reply

Loading...


I became dizzy the day after starting alphagan p eyedrops for glaucoma. The second day I also became nauseous. By the third day I felt very dizzy, nauseous and just downright sick. Needless to say I discontinued and went to see my eye doctor.
Reply

Loading...